# SDR AALA201903186004

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,980 hours, 9,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT ASSEMBLY WAS FOUND DAMAGED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW 33-51-05.
